Pacific Journal of Mathematics

Extensions of homomorphisms.

Paul Civin

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1223-1233.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036908

Mathematical Reviews number (MathSciNet)
MR0149321

Zentralblatt MATH identifier
0109.34103

Subjects
Primary: 46.50

Citation

Civin, Paul. Extensions of homomorphisms. Pacific J. Math. 11 (1961), no. 4, 1223--1233. https://projecteuclid.org/euclid.pjm/1103036908


Export citation

References

  • [1] Richard Arens, Operations in function classes, Monat. fur Math. 55 (1951), 1-19.
  • [2] Richard Arens, Tfte adjoint of a bilinear operation, Proc. Amer. Math. Soc, 2 (1954), 839-848.
  • [3] P. Civin and B. Yood, The second conjugate space of a Banach algebra as an algebra, Pacific J. Math., 11 (1961), 820-847.
  • [4] P. J.Cohen, On homomorphisms of group algebras, Amer. J. Math., 82 (1960), 213-226.
  • [5] C. E. Rickart, General Theory of Banach Algebras, Van Nostrand, New York, 1960.
  • [6] Andre Weil, L' integration dans les groupes topologique et ses appicationes, Herman et Cie, Paris, 1953.